# SDR COMA0360214

- Difficulty date: April 23, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N488CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7730
- Aircraft time: 747 hours, 675 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: V5643
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

FLIGHT 5896 ACCESS BUS CAUTION MESSAGE.  REPLACED THE SENSE RELAY KIXD.
